Analysis of a bulk queue with unreliable server and single vacation.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 130 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 90B22, 90B25, 60K25
Keywords: batch arrival queue, single vacation, system size, unreliable server
@article{IJOPCM_2008__1_2_226447,
     author = {Haridass, M. and Arumuganathan, R.},
     title = {Analysis of a bulk queue with unreliable server and single vacation.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {130},
     year = {2008},
     volume = {1},
     number = {2},
     zbl = {1230.90061},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_226447/}
}
TY  - JOUR
AU  - Haridass, M.
AU  - Arumuganathan, R.
TI  - Analysis of a bulk queue with unreliable server and single vacation.
JO  - International journal of open problems in computer science and mathematics
PY  - 2008
SP  - 130
VL  - 1
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_226447/
LA  - en
ID  - IJOPCM_2008__1_2_226447
ER  - 
%0 Journal Article
%A Haridass, M.
%A Arumuganathan, R.
%T Analysis of a bulk queue with unreliable server and single vacation.
%J International journal of open problems in computer science and mathematics
%D 2008
%P 130
%V 1
%N 2
%U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_226447/
%G en
%F IJOPCM_2008__1_2_226447
Haridass, M.; Arumuganathan, R. Analysis of a bulk queue with unreliable server and single vacation.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 130. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_226447/